# SDR 2004FA0000639

- Difficulty date: June 6, 2004
- Submitted: August 16, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Part serial: C11550
- Condition: Failed
- Location: Emergency Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE PRESERVER FAILED MFG.  RECOMMMENDED CELL PRESSURE TEST IAW MM. DOM: OCT 1981.
